# SDR AALA202112234393

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 76,029 hours, 9,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OVERHEAD CEILING EMERGENCY LIGHT LENS BROKEN AT SEAT 4H. REPLACED LENS WITH NEW IAW AMM 33-51-07, OPS CHECK GOOD.
